# SDR COEA0802703

- Difficulty date: March 19, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- Engine: Rroyce DART5327R
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: N04063
- Part serial: 1316
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  FLT NR7276, DURING TAXI TO THE RUNWAY, THE LT ALTERNATOR FAILED.  THE AC RETURNED TO THE RAMP (BLOCKS) WITHOUT ANY FURTHUR INCIDENT.  LT ALTERNATOR WAS REPLACED ON THE LT ENGINE.
